# SDR ASOA2015040912560

- Difficulty date: March 13, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,479 hours, 10,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE CORRODED.  CAP ANGLE AND LOWER SILL ANGLE CORRODED BEYOND LIMITS IAW SRM 53-21-23-101-001-A02.  R & R CAP ANGLE AND LOWER SILL ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  REMOVED CAP ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND INSTALLED CAP ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 DWG 54670-31825.  REMOVED LOWER SILL IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND INSTALLED LOWER SILL ANGLE IAW SRM 51-40-11-001-001-A01 AND 57-42-06-001-001-A01 DWG 54670-31875.
